UZH-Logo

Maintenance Infos

The Weil algebra and the Van Est isomorphism


Abad, C A; Crainic, M (2011). The Weil algebra and the Van Est isomorphism. Annales de l'institut Fourier, 61(3):927-970.

Abstract

This paper belongs to a series of papers devoted to the study of the cohomology of classifying spaces. Generalizing the Weil algebra of a Lie algebra and Kalkman’s BRST model, here we introduce the Weil algebra W(A) associated to any Lie algebroid A. We then show that this Weil algebra is related to the Bott-Shulman complex (computing the cohomology of the classifying space) via a Van Est map and we prove a Van Est isomorphism theorem. As application, we generalize and find a simpler more conceptual proof of the main result of [6] on the reconstructions of multiplicative forms and of a result of [21, 9] on the reconstruction of connection 1-forms. This reveals the relevance of the Weil algebra and Van Est maps to the integration and the pre-quantization of Poisson (and Dirac) manifolds.

This paper belongs to a series of papers devoted to the study of the cohomology of classifying spaces. Generalizing the Weil algebra of a Lie algebra and Kalkman’s BRST model, here we introduce the Weil algebra W(A) associated to any Lie algebroid A. We then show that this Weil algebra is related to the Bott-Shulman complex (computing the cohomology of the classifying space) via a Van Est map and we prove a Van Est isomorphism theorem. As application, we generalize and find a simpler more conceptual proof of the main result of [6] on the reconstructions of multiplicative forms and of a result of [21, 9] on the reconstruction of connection 1-forms. This reveals the relevance of the Weil algebra and Van Est maps to the integration and the pre-quantization of Poisson (and Dirac) manifolds.

Citations

Altmetrics

Downloads

107 downloads since deposited on 17 Feb 2012
30 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:Algèbre de Weil et isomorphisme de Van Est
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2011
Deposited On:17 Feb 2012 20:18
Last Modified:05 Apr 2016 15:33
Publisher:Association des Annales de l'Institut Fourier
ISSN:0373-0956 (P) 1777-5310 (E)
Publisher DOI:https://doi.org/10.5802/aif.2633
Related URLs:http://arxiv.org/abs/0901.0322
Permanent URL: https://doi.org/10.5167/uzh-58207

Download

[img]
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 754kB
View at publisher
[img]
Preview
Content: Accepted Version
Filetype: PDF (Version 1)
Size: 355kB
[img]
Preview
Content: Accepted Version
Filetype: PDF (Version 2)
Size: 360kB

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations